To refer to this page use:
|Abstract:||We investigate the transitivity properties of the group of morphisms generated by Vieta involutions on the solutions in congruences to the Markoff equation as well as to other Markoff type affine cubic surfaces. These are dictated by the finite (Q) over bar orbits of these actions and these can be determined effectively. The results are applied to give forms of strong approximation for integer points, and to sieving, on these surfaces. (C) 2016 Published by Elsevier Masson SAS on behalf of Academie des sciences.|
|Electronic Publication Date:||26-Jan-2016|
|Citation:||Bourgain, Jean, Gamburd, Alexander, Sarnak, Peter. (2016). Markoff triples and strong approximation. COMPTES RENDUS MATHEMATIQUE, 354 (131 - 135. doi:10.1016/j.crma.2015.12.006|
|Pages:||131 - 135|
|Type of Material:||Journal Article|
|Journal/Proceeding Title:||COMPTES RENDUS MATHEMATIQUE|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.